MathSciNet Relay Station
MathSciNet bibliographic data
MR1895705 (2003a:57034) 57M50 (57N10)
Wang, Shicheng; Zhou, Qing Any 3-manifold 1-dominates at most finitely many geometric 3-manifolds. Math. Ann. 322 (2002), no. 3, 525–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement